Found 9 Documents (Results 1–9)

Hierarchical random walks. (English) Zbl 1068.60071

Horvárth, Lajos (ed.) et al., Asymptotic methods in stochastics. Festschrift for Miklós Csörgő. Proceedings of the international conference, held in honour of the work of Miklós Csörgő on the occasion of his 70th birthday, Ottawa, Canada, May 23–25, 2002. Providence, RI: American Mathematical Society (AMS) (ISBN 0-8218-3561-0/hbk). Fields Institute Communications 44, 173-193 (2004).
MSC:  60G50 82B41 60K35

On the distribution of the maximum of the difference of independent renewal processes with discrete time. (English. Russian original) Zbl 0942.60028

Ukr. Math. J. 50, No. 10, 1630-1637 (1998); translation from Ukr. Mat. Zh. 50, No. 10, 1426-1432 (1998).
MSC:  60G50 60J05 60J35
Full Text: DOI

Filter Results by …

Document Type

all top 5

Year of Publication

Main Field